# SDR CALA2023052201592

- Difficulty date: May 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 74,487 hours, 27,142 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: NA
- Condition: Defective
- Location: Door 1l
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DOOR 1L NOT SEALING LOUD WHISTLE WITH LARGE PRESSURE BUMPS BRIEFED CREW.  PILOTS REPORTED LOUD AND STRONG LEAK COMING FROM FWD LOWER HINGE AT DOOR 1L. PRESSURIZED AND VERIFIED LEAK. DOOR APPEARS TO BE OUT OF RIG. VERIFIED SEVERAL LEAKS WHEN THE AIRCRAFT WAS PRESSURIZED AT THE GATE. REMOVED L1 DOOR LINNING TO F.O.M IAW B737-800 AMM AFTER FUTHER INSPECTION, FOUND LOWER FLAPER SEAL BRACKET ASSY 52-11-31-000-802 P/N 141A6182-3, DEFECTIVE, PART N.I.S AIPC REF. 51-11-11-05 REPLACED LOWER HINGE COVER PLATE ,PRESSURIZED NO LEAKS, NO LOUD NOISES.REINSTALLED DOOR COVERING AND SLIDE REF.AMM 52-11-31. AMM 25-66-01 /  PARTS USED:  00-0609-3-9664,QTY :1 ADD EMP:U108858 REINSTALLATION OF SLIDE GOOD
